On the conjugacy of M\"{o}bius groups in infinite dimension
Bull. Korean Math. Soc. 0000 Vol. 31, No. 1, 177-184
Xi Fu and Bowen Lu
Shaoxing University, Zhejiang International Studies University
Abstract : In this paper, we establish some conjugacy criteria of M\"{o}bius groups in infinite dimension by using Clifford matrices. This extends the corresponding known results in finite dimensional setting.
Keywords : trace, hyperbolic, conjugate
MSC numbers : 30F40, 20H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd